MAUDE Adverse Event Report: KARL STORZ IMAGING IMAGE1 S H3-Z FI; TH102

KARL STORZ IMAGING IMAGE1 S H3-Z FI; TH102
Model Number TH102
Medical Device Problem Codes Device-Device Incompatibility (2919); Moisture or Humidity Problem (2986)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the system reports incompatible camera head.The patient was already sedated and the surgery had to be canceled.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Based on the error description and the fact that the product was not returned, it can be assumed that the product is working again.Therefore, the most probable cause is that the connector of the camera head or the socket of the ccu was wet or dirty.This is described as a warning in the ifu 96206286pl, version 4.1 on page 6 to test the device prior to each surgical procedure to ensure that it functions correctly.In the event that the image becomes unusable during surgery, the camera may be disangaged from the endoscope and the procedure continued optically.If this is not possible, it is up to the discretion of the surgeon how best proceed.Availability of a spare system is recommended.Further on page 18: warning: always ensure the connector is completely clean and free of debris.If moisture is present, dry thoroughly with sterile towel prior to insertion.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
IMAGE1 S H3-Z FI
Common Device Name
TH102
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los carneros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los carneros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21103698
Report Number2027009-2025-00009
Device Sequence Number8636905
Product Code OWN
UDI-Device Identifier04048551333150
UDI-Public04048551333150
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K152583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH102
Device Catalogue NumberTH102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TC200 IMAGE1 S CONNECT.; TC300 IMAGE1 S H3-LINK.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown